# SDR AALA20140219008

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 44,557 hours, 18,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA FLIGHT ATTENDANT REPORTED LT NR 1 DOOR HANDLE HAD POPPED OUT OF STOW POSITION WITH NOTICEABLE AIR LEAK.  NO COCKPIT INDICATION OF OPEN DOOR.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  MX FOUND OUTER DOOR HANDLE IN VERTICAL OPEN POSITION. REPLACED LT NR 1 DOOR HANDLE SPRING.  SYS GND CHECKED NORMAL OPERATION CLOSED.
